mental-health-icon
Soft bipolar disorder
I feel low,depressed,unsatisfied,guilty,derealised.intrusive thoughts ar so much so that i am not able to sit alone even for 5 min,hazy feeling as if i am in an imaginary world,not able to concentrate,fear, anxiety,at times palpitation,ill confident,feeling very kiddish(i am 21years old),feeling scared of speaking my views,social anxiety ,extreme lack of motivation ,not willing to study,negative thoughts esp about oneself.This problem is significant since my childhood with much pronounced expression(severe anxiety,persisting palpitation,sensitivity to cold to mention a few)but it was only in year 2015 that i could understand it to be a neurological one.I was on bupron for 2 mon after which i switch to hypomania.my doc diagnosed me with sft bipolarity,gave olimelt2.5 provanol10 thrice,followed by lithosun300 and toficalm50 both twice,divaod250,for intrusive thoughts flunil40(morn)flunil20(aftrnon)modalert100twice.i m gainig wt,meds hv hlpd me bt prob is still there.
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi dear You might need to go to a psychiatrist for dosage change or modification with that psychotherapy will be beneficial, for that consult a psychologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.